MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HIP GENERAL OFFSET-30° BROACH HANDLE - RIGHT; SURGICAL INSTRUMENT FOR HIP

MEDACTA INTERNATIONAL SA HIP GENERAL OFFSET-30° BROACH HANDLE - RIGHT; SURGICAL INSTRUMENT FOR HIP
Catalog Number 01.10.10.130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 27 may 2019: lot 107326a: (b)(4) items manufactured and released on 23-sep-2014.No anomalies found related to the problem.To date, no similar event has been reported on this lot.Visual inspection performed by r&d project manager: the spring ball plunger is came apart.It is possible that this occurrence was influenced by variation in production/assembly however this cannot be confirmed.
 
Event or Problem Description
After surgery it was found that the spring and ball of the lever block mechanism were missing.No piece remained the patient.

Brand Name
HIP GENERAL OFFSET-30° BROACH HANDLE - RIGHT
Common Device Name
SURGICAL INSTRUMENT FOR HIP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8645821
Report Number3005180920-2019-00423
Device Sequence Number13911269
Product Code LXH
UDI-Device Identifier07630040742115
UDI-Public07630040742115
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.10.10.130
Device Lot Number107326A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2019
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight80